# SDR YENA2020120200549

- Difficulty date: November 22, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 38,341 hours, 24,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bellcrank
- Condition: Lack Of Lube
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 518, JFK-BOS. R2 DOOR IS NOT DISARMING.  CLEANED AND LUBRICATED R2 GIRT BAR BELLCRANK ASSEMBLY, PER AMM 52-12-41.  OPERATIONS CHECK OK.  A/C OK FOR CONTINUED SERVICE.
